# SDR COEA2014032507911

- Difficulty date: February 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 36,508 hours, 44,265 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bellcrank
- Part number: S2711007900251
- Condition: Corroded
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MINOR REPAIR.  RT AILERON TAB BELLCRANK HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
